# SDR REXA2017020800188

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,650 hours, 21,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND,  FOUND LEFT HAND AFT WING EMERGENCY LIGHT NOT ILLUMINATED.  REPLACED THE LAMPS IAW AMM 33-51-21. OPS CHECKED GOOD.
